RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 19, Issue 2  


V. Ya. Kozlov, 28.06.1914–05.03.2007
3
The compound Poisson distribution of the number of matches of values of a discrete function of $s$-tuples in segments of a sequence of random variables
A. M. Shoitov
6
On homomorphisms of many-sorted algebraic systems in connection with cryptographic applications
V. D. Anosov
27
On stability of an efficient solution of a vector Boolean problem of maximisation of absolute values of linear functions
E. Gurevsky, V. A. Emelichev
45
Optimal logarithmic functions for lifting of a solution of an exponential congruence
I. A. Popovyan
51
On the number of independent sets in graphs with fixed independence number
A. B. Dainiak
63
Homomorphisms and endomorphisms of linear and alinear quasigroups
A. Kh. Tabarov
67
On sequences in periodic groups
S. P. Strunkov
74
On finite groups close to completely factorisable groups
V. A. Vedernikov, G. V. Savicheva
78
Non-asymptotic bounds for probabilities of the rank of a random matrix over a finite field
A. N. Alekseichuk
85
On representation of $k$-valued logic functions by a sum of products of subfunctions
V. I. Panteleev, N. A. Peryazev
94
A lower bound for the 4-satisfiability threshold
F. Yu. Vorob'ev
101
A Markov chain of order $s$ with $r$ partial connections and statistical inference on its parameters
Yu. S. Kharin, A. I. Petlitskii
109
On an automaton model of pursuit
N. Yu. Volkov
131
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020